Skip to main content

Retraction Note: Growth property at infinity of harmonic functions

The Original Article was published on 16 December 2015

Retraction note

The Editor-in-Chief has retracted this article [1] because it significantly overlaps with previously published articles [2, 3] and an article by another author that was simultaneously under consideration at another journal [4]. The article also shows evidence of authorship manipulation. In addition, the identity of the third author could not be verified: the University of Delaware have confirmed that Cochardo Peixoto-de-Büyükkurt has not been affiliated with their institution. The authors have not responded to any correspondence regarding this retraction.


  1. Jiang, Z., Hou, L., Peixoto-de-Büyükkurt, C.: Growth property at infinity of harmonic functions. J. Inequal. Appl. 2015, 401 (2015).

    MathSciNet  Article  MATH  Google Scholar 

  2. Qiao, L., Deng, G.: Growth of certain harmonic functions in an n-dimensional cone. Front. Math. China 8, 891–905 (2013).

    MathSciNet  Article  MATH  Google Scholar 

  3. Xue, G., Yuzbasi, E.: RETRACTED ARTICLE: Fixed point theorems for solutions of the stationary Schrödinger equation on cones. Fixed Point Theory Appl. 2015, 34 (2015).

    Article  MATH  Google Scholar 

  4. Li, Z.: RETRACTED ARTICLE: Boundary behaviors of modified Green’s function with respect to the stationary Schrödinger operator and its applications. Bound. Value Probl. 2015, 242 (2015).

    Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Linbo Hou.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit

About this article

Verify currency and authenticity via CrossMark

Cite this article

Jiang, Z., Hou, L. & Peixoto-de-Büyükkurt, C. Retraction Note: Growth property at infinity of harmonic functions. J Inequal Appl 2020, 218 (2020).

Download citation

  • Published:

  • DOI: